# SDR AALA202312181170

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,475 hours, 33,756 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Warning Message
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON INITIAL CLIMB OUT ENGINE 1 AGENT 1 "DISCH" LIGHT ILLUMINATED.  REPLACED ENGINE 1 FIRE EXTINGUISHER BOTTLE PER AMM 26-21-41.
